# SDR SWAA2021051233782

- Difficulty date: December 1, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1016-1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED RH CROWN SKATE ANGLE AT BS1016 TO BS1121 RBL14 WL306. / REMOVED AND REPLACED SKATE ANGLE AT BS1016 TO BS1121 RBL14 WL306 IAW SRM 51-40-02; DWG148A8300 REV 'A' AND DWG148A3590 57049U 07DEC2020
